# SDR UALA2010070602392

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 54,482 hours, 7,992 cycles
- Engine: Pwa PW40903
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288239
- Part serial: 42
- Condition: Faulty
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID SMELL REPORTED IN AFT GALLEY.  ODOR ISOLATED TO H2O COMPRESSOR IN AFT PIT RT SIDEWALL.  CB PULLED AND COLLARED PER MEL 3810AT.  CONNECTOR REMOVED FROM COMPRESSOR AND CB PULLED ON P320.  REPLACED COMPRESSOR IAW AMM.
